# SDR AWXA960489

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 864705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT 2944 - DURING ROUTINE MAINTENANCE CHECK, FOUND DOOR MOUNTED EMERGENCY LIGHT AT 2-R DIM.  REMOVED AND REPLACED POWER UNIT.  OPERATIONS CHECK GOOD.  (X)
